A Note on Adjoint of Trapezoidal Fuzzy Number Matrices
Author(s):
Dr.N.Mohana, R. Mani
Keywords:
Fuzzy Arithmetic, Fuzzy number, Trapezoidal fuzzy number (TrFN), Trapezoidal fuzzy matrix(TrFM), Adjoint of Trapezoidal fuzzymatrix(ATrFM).
Abstract
The fuzzy sets whose membership values are fuzzy sets on the interval (0,1). This concept was proposed by Zadeh, as an extension of fuzzy sets. The fuzzy matrices play an important role in scientific developments. In this paper, some elementary operations on proposed trapezoidal fuzzy numbers (TrFNs) are defined. We also defined some operations on trapezoidal fuzzy matrices(TrFMs). A notion on adjoint of trapezoidal fuzzy matrices (ATrFMs) is proposed. Some more special properties of adjoint of TrFM have also been verified. Numerical example is also verified.
Article Details
Unique Paper ID: 145315

Publication Volume & Issue: Volume 4, Issue 9

Page(s): 32 - 37
Article Preview & Download




Go To Issue



Call For Paper

Volume 5 Issue 2

Last Date 25 July 2018


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org